MAUDE Adverse Event Report: THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STERIOTAXIC INSTRUMENT

THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STERIOTAXIC INSTRUMENT
Model Number 108757
Medical Device Problem Codes Insufficient Device Problem Information (3190); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tnav cart prompts the surgeon to confirm the selected implant and surgical plan prior to use; however, an anterior referencing plan was uploaded despite the surgeon's request for posterior referencing.The event is under investigation to determine the cause of the discrepancy, including evaluation of plan selection, review, or confirmation step.A supplemental report will be submitted upon completion of the investigation, if required.
 
Event or Problem Description
The surgeon requested a posterior referencing plan; however, an anterior referencing plan was uploaded for the procedure.The discrepancy was identified prior to the procedure during the confirmation of instruments screen on the tmini navigation console.

Brand Name
TMINI MINIATURE ROBOTIC SYSTEM
Common Device Name
ORTHOPEDIC STERIOTAXIC INSTRUMENT
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
jason erickson
47201 lakeview blvd
fremont, CA 94538
7077044558
MDR Report Key24280655
Report Number3000719653-2026-00003
Device Sequence Number18287590
Product Code OLO
UDI-Device IdentifierM9461087570
UDI-PublicM9461087570
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K253661
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number108757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown